# SDR ASAA2014030607297

- Difficulty date: March 6, 2014
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 39,680 hours, 15,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE WET AREAS, R1 DOOR SCUFF PLATE SUPPORT ANGLE IS CORRODED. BS 325, RBL 65, WL 200.  ACFT GROUNDED. REMOVED CORROSION ON FLOOR STRUCTURE WET AREAS, R1 DOOR SCUFF PLATE SUPPORT ANGLE, BS325 REB 65, WL200, EDGE DAMAGE MATERIAL REMOVED .196 MAX ALLOAWANCE .100 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15.  R & R WITH NEW IAW DWG 141A8310, REV D & SRM 51-40-02 .
